# SDR DALA2019031101578

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 60,327 hours, 22,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0977093) DURING INSPECTION FOUND CORROSION RAIL RBL3.0 LOCATED BS727I TO BS787 AT AFT CARGO COMPARTMENT. REPAIRED RAIL (TRACK) RBL 3.0 LOCATED BS 7271 TO BS 787 AT AFT CARGO COMPARTMENT ASPER ER/A 492969-14MA AND SRM 53-00-55 REPAIR 2.
